# SDR DHLA201000138

- Difficulty date: November 24, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 93,658 hours, 29,718 cycles
- Engine: Ge CFM562C
- Engine time: 33,896 hours, 19,315 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

ENG NR1 ROLLED BACK ON CLIMBOUT.  PERFORMED ENG SHUTDOWN & RE-LIGHT.  NO FUTHER PROBLEMS.  ACFT WAS GROUNDED UPON ARRIVAL.  C/W TROUBLESHOOTING IAW MM AND MM 71-00.  NO FAULTS NOTED.  RAN ENG IAW JRH 12.6.  OPS CHECKS SERVICEABLE.
